stomach troubles after vacation?

iVillage Member
Registered: 04-26-2004
stomach troubles after vacation?
1
Wed, 09-08-2010 - 11:33am

Hello there,

I'm new here, and am looking for advice. I just came back from a week on the beach in the Caribbean and followed my friend's advice to take some probiotic supplements each day to counteract any intestinal troubles. While it worked the time I was there, I did experience quite a bit of bloating and a bit of constipation as well.

Given how uncomfortable I felt while taking the supplements, I stopped taking the probiotics 2 days ago and am suffering today from the runs.

I'm wondering if anyone knows if this is a side-effect of going off of the probiotic supplement? And if I should resume taking them to counter-act diarrhea?

Any advice helps, thanks!

Spanish Lace

iVillage Member
Registered: 08-07-2007
Thu, 09-09-2010 - 1:32pm
I took probiotics beginning a few weeks before a trip to Mexico several years ago and did not experience any issues when stopping the probiotic.